# SDR CALA2023090402688

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 19,008 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312344
- Condition: Inoperative
- Location: M1695, Sta 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1695 FAILS OP CHECK.(REF NR 99980799). REPLACED BATTERY PACK M1695 AND EMER AIZLE LIGHT ON SEAL 20RH IAW B737 AMM 33-51-06-960-805 AND 33-51-03-960-805. TEST GOOD (WORK ACCOMPLISHED BY V937427 AND AAR QC V935838)
